Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cycle length in a random function


Authors: P. W. Purdom and J. H. Williams
Journal: Trans. Amer. Math. Soc. 133 (1968), 547-551
MSC: Primary 60.10; Secondary 05.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0228032-3
MathSciNet review: 0228032
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. E. Knuth, The art of computer programming, Vol. 2, Addison-Wesley, Reading, Mass. (to appear). MR 633878 (83i:68003)
  • [2] L. A. Shepp and S. P. Lloyd, Ordered cycle length in a random permutation, Trans. Amer. Math. Soc. 121 (1966), 340-357. MR 0195117 (33:3320)
  • [3] D. E. Knuth, The art of computer programming, Vol. 1, Addison-Wesley, Reading, Mass., 1968, p. 117. MR 0378456 (51:14624)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.10, 05.00

Retrieve articles in all journals with MSC: 60.10, 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0228032-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society